Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Nov 4, 2016, 4:46 PM MDT for Grant County, Sierra County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2016, 4:46 PM MDT (22:46 UTC)
- Expired
- Nov 4, 2016, 5:30 PM MDT
- In force
- 44 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Grant County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 155 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.5
The text
As transmitted.
087 WUUS54 KEPZ 042246 RRA SVREPZ NMC017-051-042330- /O.NEW.KEPZ.SV.W.0089.161104T2246Z-161104T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 446 PM MDT FRI NOV 4 2016 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO... NORTHEASTERN GRANT COUNTY IN SOUTHWESTERN NEW MEXICO... * UNTIL 530 PM MDT * AT 446 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAN LORENZO... MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... SAN LORENZO... SAN JUAN... MIMBRES... EMORY PASS... KINGSTON... IRON CREEK CAMPGROUND... AND PORTIONS OF THE ALDO LEOPOLD WILDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3275 10789 3282 10804 3308 10786 3294 10758 TIME...MOT...LOC 2246Z 217DEG 21KT 3286 10790 HAIL...0.88IN WIND...60MPH $$ LANEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 2:38 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Nov 4, 2:38 PM MDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 238 PM MDT Fri Nov 4 2016 .SYNOPSIS... There is a threat of severe weather this evening and again east of the Rio Grande on Saturday. Large hail, strong winds, heavy rain and even an isolated tornado will be possible. We will see drier and calmer conditions for Sunday and Monday. A slight chance for rain returns to the forecast for the middle and latter part of next week. && .DISCUSSION... All the pieces are falling into place for a round of severe weather this afternoon. We have lots of shear in the atmosphere with southeast winds at the surface and strong southwest winds aloft. In addition an upper level tough just to our west will provide lift and instability to help get storms going. While widespread severe thunderstorms are not expected, there is a good likelihood that we will see a few supercell thunderstorms. These storms will be able to produce large hail, strong winds and with the shear even a tornado. In addition to the severe weather threat, we will continue to see the possibility for training storms that produce some heavy rains leading to flash flooding. Eastern Grant County and most of Sierra County have already seen 1 to 3 inches of rain today and if they receive any more it will quickly lead to more flooding. This weather pattern will be slow to move out so again on Saturday we will see the threat for significant weather, but this time the main threat will be for locations east of the Rio Grande. On Sunday, drier air will work into the region and we will see dry and seasonal temperatures for Sunday and Monday. For Tuesday thought the end of the week there are some big model differences. Both the GFS and ECMWF drop an upper level low right into southern New Mexico and gives us another round of heavy rain. The SREF has a different solution, it leaves the system as an open wave, and keeps us dry. For now I have introduced a slight chance for rain in the extended forecast and we'll wait for what the next round of models come up with. && .AVIATION...Valid 05/00Z-06/00Z...Strong and vigorous cut off low will slowly drift northeast over eastern Arizona/western new Mexico and into the four corners through Saturday. Low will continue to draw abundant Gulf of Mexico moisture into the area. Impacts include widespread +TSRAGS/WND VRB25G40KT/VSBY 1-3SM/CIGS020-040 and SCT +TSRAGS/WND VRB35G55KT/VSBY 1-3SM/CIGS020-040 genly from continental divide and eastward through 15Z. ISOLD-SCT TSRAGR again possible from San Andres mountains east from 18Z through end of period. Sky conditions elsewhere SCT-BKN020-050 SCT080-120 lowlands. BKN005-015 SCT060-100 mountains. && .FIRE WEATHER... A deep cutoff low now over southern Arizona...will continue to slowly drift north northeast to the four corners this weekend. This feature is drawing abundant low and mid level sub tropical moisture over the area from the south and southeast. A number of factors in the atmosphere favorable for severe weather, are coming together this afternoon. Expect storms to develop between 3 and 4 pm in a wide band oriented from Mule Creek...southeast to Dona Ana and west El Paso counties. Some of these storms will reach severe limits...with damaging wind gusts to 60 mph and large hail. Flash flooding and frequent lightning is possible from any storm. This area of storms will progress east northeast over the Rio Grande valley then Tularosa basin late this afternoon and especially early this evening. the threat of severe weather continues Saturday and possibly Sunday further east to the Tularosa basin...as the upper level trough hangs back over the region. Min RH this afternoon will range from near 100% in the Sacs and Gila region...to upper 20s Bootheel. Readings drop roughly 20% along and east of the Rio Grande Saturday...then another 20% Sunday. Highest drops will be over the Sacramento mountains. Good to excellent vent rates are expected over the lowlands...with poor to fair rates expected over the mountains. Haines indices 4-5 can be expected over the lowlands...with 2-3 over the mountains next few days. && .PRELIMINARY POINT TEMPS/POPS... El Paso 56 74 54 75 / 70 30 30 0 Sierra Blanca 54 72 52 74 / 60 40 60 20 Las Cruces 53 71 49 72 / 70 30 30 0 Alamogordo 53 73 52 72 / 70 40 40 0 Cloudcroft 39 55 39 52 / 70 40 60 10 Truth or Consequences 49 67 49 70 / 80 20 30 0 Silver City 48 65 45 67 / 40 0 0 0 Deming 49 72 46 73 / 40 10 10 0 Lordsburg 44 71 45 72 / 20 0 0 0 West El Paso Metro 60 73 56 74 / 70 30 30 0 Dell City 49 73 48 74 / 50 40 50 20 Fort Hancock 57 77 53 78 / 60 40 50 10 Loma Linda 56 68 52 68 / 60 40 40 0 Fabens 54 73 51 76 / 70 30 40 0 Santa Teresa 57 73 51 75 / 70 30 30 0 White Sands HQ 59 72 53 72 / 80 30 40 0 Jornada Range 51 71 46 71 / 80 30 30 0 Hatch 54 71 49 72 / 70 20 30 0 Columbus 52 73 49 75 / 40 10 10 0 Orogrande 58 72 54 72 / 70 40 30 0 Mayhill 45 62 44 63 / 70 50 50 20 Mescalero 43 63 42 62 / 70 40 60 10 Timberon 43 60 41 60 / 70 40 60 10 Winston 42 63 38 65 / 70 20 20 0 Hillsboro 47 68 44 70 / 70 20 20 0 Spaceport 52 69 49 70 / 80 30 30 0 Lake Roberts 38 65 33 68 / 50 20 10 0 Hurley 43 68 43 70 / 40 0 10 0 Cliff 39 71 38 72 / 30 0 0 0 Mule Creek 33 68 35 69 / 30 0 0 0 Faywood 47 68 44 71 / 50 10 20 0 Animas 42 73 43 74 / 20 0 0 0 Hachita 44 73 43 74 / 30 0 0 0 Antelope Wells 44 74 43 75 / 20 0 0 0 Cloverdale 45 72 45 72 / 20 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && Brice/Tripoli
Hazardous weather outlook, Nov 4, 3:30 AM MDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 330 AM MDT FRI NOV 4 2016 NMZ401>417-TXZ418>424-051230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 330 AM MDT FRI NOV 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. A STRONG TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY: SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE RIO GRANDE. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING AN INCH OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. SUNDAY AND MONDAY: NO SIGNIFICANT WEATHER WILL OCCUR. TUESDAY THROUGH THURSDAY: A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS. RAINFALL AMOUNTS GENERALLY LIGHT. OTHERWISE MOST LOCATIONS WILL EXPERIENCE NO SIGNIFICANT WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TODAY THROUGH SATURDAY TO REPORT LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALLS WITH FLASH FLOODING. ROGASH
In the hours before
Local storm report, Nov 4, 2:05 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
205 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN CHLORIDE 33.34N 107.68W
11/04/2016 M1.10 INCH SIERRA NM TRAINED SPOTTER
WATER AND DEBRIS FLOWING ACROSS HWYS 52 AND 59. HERMOSA
ROAD CLOSED.
&&
EVENT NUMBER EPZ1600356
FKLocal storm report, Nov 4, 2:09 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
209 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 1 SSE WINSTON 33.34N 107.64W
11/04/2016 M1.30 INCH SIERRA NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1600357
FKSpecial weather statement, Nov 4, 3:14 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
314 PM MDT FRI NOV 4 2016
NMZ407-410-411-042200-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM-
314 PM MDT FRI NOV 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA AND WEST
CENTRAL DONA ANA COUNTIES UNTIL 400 PM MDT...
AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF AKELA...OR 16 MILES EAST OF DEMING...MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AKELA...MACHO SPRINGS WIND FARM AND UVAS VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3218 10749 3221 10759 3258 10748 3236 10708
3219 10730
TIME...MOT...LOC 2114Z 208DEG 24KT 3225 10748
GRZYWACZSpecial weather statement, Nov 4, 3:21 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 321 PM MDT FRI NOV 4 2016 NMZ401-402-404-042200- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM- 321 PM MDT FRI NOV 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL 400 PM MDT... AT 321 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF MULE CREEK...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MULE CREEK...BRUSHY MOUNTAIN AND ALDO LEOPOLD VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3321 10904 3321 10872 3285 10894 3289 10905 TIME...MOT...LOC 2121Z 201DEG 23KT 3296 10901 GRZYWACZ
Local storm report, Nov 4, 4:14 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
414 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 SE SILVER CITY 32.76N 108.24W
11/04/2016 E0.50 INCH GRANT NM TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL COMPLETELY COVERING THE GROUND
SOUTH OF SILVER CITY
&&
EVENT NUMBER EPZ1600358
DHSpecial weather statement, Nov 4, 4:14 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
414 PM MDT FRI NOV 4 2016
NMZ401-402-042245-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
414 PM MDT FRI NOV 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
445 PM MDT...
AT 413 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF BUCKHORN...MOVING NORTH AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BUCKHORN...ALDO LEOPOLD VISTA AND PORTIONS OF THE GILA WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3321 10854 3320 10844 3297 10863 3299 10884
3321 10885
TIME...MOT...LOC 2213Z 189DEG 16KT 3312 10871
LANEYThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:39 PM MDT | Special Weather Statement | EPZ | Hidalgo | 51 min |
| Nov 3, 11:17 PM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Nov 4, 12:30 AM MDT | Special Weather Statement | EPZ | Sierra | 45 min |
| Nov 4, 2:47 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 3 hr |
| Nov 4, 2:55 AM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Nov 4, 3:47 AM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Nov 4, 3:49 AM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Nov 4, 4:16 AM MDT | Special Weather Statement | EPZ | Grant | 59 min |
| Nov 4, 4:28 AM MDT | Flash Flood Warning | EPZ | Grant | 2 hr |
| Nov 4, 4:42 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 2 hr |
| Nov 4, 5:40 AM MDT | Special Weather Statement | EPZ | Sierra | 80 min |
| Nov 4, 6:21 AM MDT | Flash Flood Warning | EPZ | Grant | 84 min |
| Nov 4, 6:56 AM MDT | Special Weather Statement | EPZ | Sierra | 64 min |
| Nov 4, 7:27 AM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Nov 4, 8:19 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Nov 4, 11:14 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Nov 4, 12:28 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Nov 4, 3:14 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Nov 4, 3:31 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 44 min |
| Nov 4, 3:40 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 50 min |
| Nov 4, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 52 min |
| Nov 4, 3:56 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 49 min |
| Nov 4, 4:02 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 43 min |
| Nov 4, 4:14 PM MDT | Special Weather Statement | EPZ | Grant | 31 min |
| Nov 4, 4:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 46 min |
| Nov 4, 4:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 48 min |
| Nov 4, 4:40 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 27 min |
| Nov 4, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 44 min |
| Nov 4, 4:56 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Nov 4, 5:04 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 116 min |
| Nov 4, 5:12 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Nov 4, 5:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Nov 4, 5:28 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 47 min |
| Nov 4, 5:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 47 min |
| Nov 4, 5:53 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.